# SDR AALA982228

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FOUND THE RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE.  GROUND CHECKED NORMAL OPERATION.  (M)
